# SDR FDEA201310302658

- Difficulty date: October 30, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51521
- Condition: Corroded
- Location: Bs 900-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17R CREASE BEAM INNER ANGLE FROM BS 900 TO 1040 HAS SURFACE CORROSION AROUND FASTENER HOLES.  REMOVED CORROSION IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13, DET 7.  R & R INBD ANGLE.
